UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1552

タイトル: On the volume growth and the topology of complete minimal submanifolds of a Euclidean space
著者: Chen, Qing
発行日: 1995年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 2 (1995), No. 3, Page 657-669
抄録: Let $M$ be a $n$-dimensional complete properly immersed minimal submanifold of a Euclidean space. We show that the number of the ends of $M$ is bounded above by $k=\sup{\roman{volume}(M\cap B(t)) \over ω_nt^n}$, where $B(t)$ is the ball of the Euclidean space of center 0 and radius $t$, $ω_n$ is the volume of $n$-dimensional unit Euclidean ball. Moreover, we prove that the number of ends of $M$ is equal to $k$ under some curvature decay condition.
URI: http://hdl.handle.net/2261/1552
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms020307.pdf112.85 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください